# SDR EISA97236

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 420-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, LEFT INBOARD SEAT TRACK HAS CORROSION ON FLANGE FS 420-440.  REPLACED SEAT TRACK FROM FS 344-480 IAW SRM 53-10-05.  (M)
